Keywords = boundary value problem
Number of Articles: 3
1. Solutions of initial and boundary value problems via F-contraction mappings in metric-like space

Volume 9, Issue 1, Summer and Autumn 2018, Pages 129-145

Hemant Kumar Nashine; Dhananjay Gopal; Dilip Jain; Ahmed Al-Rawashdeh


2. On boundary value problems of higher order abstract fractional integro-differential equations

Volume 7, Issue 2, Winter and Spring 2016, Pages 165-184

Sabri T. M. Thabet; Machindra B. Dhakne


3. Existence and uniqueness results for a nonlinear differential equations of arbitrary order

Volume 6, Issue 2, Winter and Spring 2015, Pages 77-92

Mohamed Houas; Maamar Benbachir